# SDR AALA202505086013

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N944NN
- Make and model: Boeing 737823
- Aircraft serial: 31185
- Aircraft time: 33,987 hours, 13,975 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT THE START OF ENGINE NUMBER 1 RED FIRE WARN LIGHT CAME ON WITH NO FIRE BELL AND NO FIRE INDUCTION ON FIRE HANDLES. WHEN FIRE WARN BUTTON WAS PUSHED THE LIGHT WOULD NOT EXTINGUISH. RED FIRE WARN LIGHT WOULD ONLY EXTINGUISH WHEN APU BLEED SWITCH WAS SWITCHED OFF AND LEFT PACK WAS TURNED ON. REMOVED AND REPLACED ENGINE AND APU FIRE DETECTION MODULE. PER AMM 26-10-01.
